MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500

SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500
Model Number 10492730
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer states that both patients have the same last name and confirms that blood was drawn and collected from the intended, correct patient.Customer states that he deleted the sample with the incorrect acc# under patient history and invalidated the sample.He created a new order/acc# under intended correct patient which has been edited in the blood gas instrument under recall patient results.The customer states the issue was due to user error, the issue has been resolved and the instrument is operational and wants to close the investigation.
 
Event or Problem Description
The customer states that an order was created under the wrong patient which delivered blood gas results into the wrong patient's chart in lis.Customer states that both patients have the same last name and confirms that blood was drawn and collected from the intended, correct patient.There was no report of injury due to this event.

Brand Name
RAPIDPOINT 500 BLOOD GAS ANALYZER
Common Device Name
RP 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key10756320
Report Number3002637618-2020-00059
Device Sequence Number17015714
Product Code CHL
UDI-Device Identifier00630414589169
UDI-Public00630414589169
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K122539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10492730
Device Catalogue Number10492730
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2020
Initial Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1